# SDR USAA051168

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM UPPER T-CAP AT CLIPNUT HOLE AT BL 0 AND STA 294 CORRODED.  INSTALLED REPAIR T CAP IAW SRM 53-10-51 FIG 201, SHEETS 1-4, DEFECT SIZE: 1".
